An application of a lower bound for linear forms in two logarithms to the Terai–Jeśmanowicz conjecture

Volume 110 / 2003

Zhenfu Cao, Xiaolei Dong Acta Arithmetica 110 (2003), 153-164 MSC: Primary 11D61. DOI: 10.4064/aa110-2-5

Authors

  • Zhenfu CaoDepartment of Computer Science
    Shanghai Jiao Tong University
    Shanghai 200030
    P.R. China
    e-mail
  • Xiaolei DongDepartment of Mathematics
    Shanghai Jiao Tong University
    Shanghai 200030
    P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image